# SDR RAIA2019062090001

- Difficulty date: June 19, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 34,825 hours, 31,241 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 78
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE EXTERIOR SKIN AT FRAME 78 & STR 5R HAVE SUSPECTED CRACK EXTENDING FROM RIVET-          PERFORMED HFEL INSPECTION OF SUSPECTED CRACK. CRACK CONFIRMED AND APPROXIMATE LENGTH MARKED ON SKIN. CUT OUT DAMAGE ON AFT FUSELAGE SKIN AT FR 78. PERFORMED HFEC INSPECTION OF DAMAGED AREA AFTER CUT OUT. NO DEFECTS NOTED. GOOD TO CONTINUE WITH REPAIR. COMPLETED BUSHING REPAIR TO AFT FUSELAGE EXTERIOR SKIN AT FR 78, STR 5R.
